# SDR ASAA2014031007127

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,644 hours, 5,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Assy
- Part number: 213A31624
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND RT RAM AIR DOOR LINKAGE DRIVE AND ARM ASSY DEFECTIVE.  R & R RT RAM AIR DOOR LINKAGE DRIVE AND ARM ASSY.  OPS CK NORMAL REF AMM 21-51-22.
